# SDR CA061205003

- Difficulty date: December 1, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 4,226 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW REPORTED THAT THE FLAPS WERE FAILED AT 4 DEGREES. THE AIRCRAFT WAS FERRIED WITH THE FLAPS AT 4 DEGREES. LINE MAINTENANCE COMPLETED TASK 27-51-10-830-801( RIGGING OF THE BPSU`S). BOTH WERE FOUND OUT OF RIG ALSO THE NR 7 DFECU POTENTIOMETER OUT OF RIG. ALSO THE FOLLOWING TASKS WERE COMPLETED 000-27-160-001, 000-27-160-103, 000-27-580-103, 000-27-590-001, 000-27-59-104, 000-27-680-001, 000-27-680-103,000-27-690-001 & 000-27-690-104. LT FLEX DRIVE CORE NR 1 FOUND DAMAGED AND WAS REPLACED. ALL RT AND LT FLAP ACTUATORS WERE REMOVED AND COLD SOAKED/TORQUE CHECK IAW 27-53-00-750-8011 AND SL RJ-SL-27-036. ALL ACTUATORS FOUND SERVICEABLE AND RE-INSTALLED IAW AMM 27-53-01 & 27-53-05, FUNCTION CH
